# SDR VQMA99LM031223R0

- Difficulty date: March 12, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N99LM
- Make and model: Cessna 525B
- Aircraft serial: 525B0160
- Aircraft time: 3,966 hours, 2,617 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 119149
- Part serial: CL6APU0362
- Condition: Faulty
- Location: #2 Engine
- Part time: 3,898 hours, 3,182 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

ON SUNDAY, MARCH 12TH 2023, CESSNA CITATION 525B (CJ3), REGISTRATION NUMBER N99LM, SERIAL NUMBER 525B-0160 LANDED SAFELY AT DESTINATION IN AUS AFTER #2 ENGINE SHUTDOWN IN FLIGHT. THE FLIGHT CREW MADE THE FOLLOWING ENTRY ON AIRCRAFT MAINTENANCE LOG (AML) FORM SERIAL NUMBER M233452: CRUISE DECENT AT FL330. RH ENGINE FAILED INDICATED BY RH GEN AND RH LOW OIL PRESSURE WARNINGS. RESTARTED SUCCESSFULLY AT FL190 PER PROCEDURES.                   CORRECTIVE ACTION: WORK COMPLETED BY TEXTRON AVIATION (CRS#: CNQ5918C) ON MOUNTAIN AVIATION WORK ORDER MTN-5402: REMOVED RIGHT ENGINE FDU P/N 119149 S/N CL6APU0362 AND INSTALLED REPAIRED BY WILIAMS INTERNATIONAL CRS# W15R335J FDU P/N 119149 S/N CL6APU0390 IAW FJ44-3A/3A-24 LMM CH 73-1 9-01, OPERATIONAL AND LEAK CHECKS GOOD. FDU TSN: 5758.8 FDU CSN: 4940.
